The Face, Stomach And Feet Are Swollen After Taking The Drug?
Evening, I want to ask the trash I took medicine from the hospital for 2 months because of drug allergy, after being controlled 3 times after coming home from the hospital and taking medicine and milk now on the face, the stomach and legs are swollen, how is that? Does the milk and medications you drink affect the swelling? Thank you
Swelling in the body has many causes. One of them could be due to allergies, but other than that there are still many possibilities. Mild swelling can be caused by staying in one position for a long time, eating lots of foods containing salt, or hormonal disturbances. The effects of drugs such as high blood pressure medications and steroids can also make the body swell. But there are times when the swelling is caused by something more serious, including:
Liver damage (cirrhosis)
Severe protein deficiency
Blood vessel and lymph system disorders
To determine whether or not the effect of milk and medication on swelling symptoms, it is necessary to do a deeper examination. It is necessary to know his previous complaints, other illnesses and other history of Novita's grandparents. Instead, Novita would take him back to the doctor so he could be examined further. The doctor will perform a more detailed examination, accompanied by physical and laboratory examinations to determine the cause.